Facebook Pixel

I had sex using the withdrawal method.i tok postinor2 twice in two days.two days later,i had vaginal bleeding,n was weak.is it d side effects of P2 or ama I pregnant.my period is due to come 19th or 20th of this month.

By November 14, 2015 - 11:44pm
Rate This

But it's stopped again after yesterday. I want to know if it's d side effect of postinor2 or if am pregnant. Bcos my period is due to come by 19th or 20th of ds month.

Add a Comment2 Comments

thank you so much

November 17, 2015 - 5:25am

Hello and welcome toe EmpowHer,
Bleeding/spotting is a normal side effect of emergency contraception. So, as long as you took it correctly, it will effectively prevent pregnancy. EC tends to disrupt your normal cycle as well. So if you next period is irregular, this does not mean necessarily mean you are pregnant. However, if you miss you next period completely, you should take a pregnancy test.

November 15, 2015 - 1:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!